Frm past 1.5 yrs i m suffering frm periods prblm. It started when i missed period first time..nxt month also i got no periods..at the end of next month i went to a doctor and she gave me medicine due to which within 14 days i got periods. But then again next month i got no periods. For 3-4 months i drank evecare syrup (ayurvedic) but my date in every month used to get postponed. When i stopped that syrup..i again got no periods. then i tried homopathethic medicine also but no success..firstly periods wont come..and secondly if they come then postponed by 8-9 days. I was advised to have my blood and hormonal tests, which i m going to tell u..u plz tell me wat is the root cause or problem behind this.
FT3. 3.14 Pg/ml
FT4. 1.13 Ng/dl
F T.S.H. 2.47 Uiu/ml
S.Prolactin. 17.87 mg/dl
S.L.H. 5.13 miu/ml
S.FSH. 3.27 miu/ml
Hi! If you were my patient, I would advise you that you very likely have a variant of PCOS. PCOS is a catch-all term for hormone disorders that cause irregular periods. Patients with PCOS have reduced fertilty because they ovulate infrequently. Usually this can be remedied with medications such as Clomid. Because you also mention acne, I would consider ordering free testosterone, 17-OH progesterone and DHEAS in addition to the blood work you have already had done. Your FSH is really low which is a GOOD sign pertaining to fertility. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.